MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP-NAMIC; SYRINGE,10ML,PP/FG,RA,-,PKG

MEDLINE INDUSTRIES, LP-NAMIC; SYRINGE,10ML,PP/FG,RA,-,PKG
Catalog Number 70095107
Medical Device Problem Codes Loose or Intermittent Connection (1371); Connection Problem (2900)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, "syringe swivels and they are loosing medication." to date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility, "syringe swivels and they are losing medication".
 
Additional Manufacturer Narrative
Updated d4: expiration date and h4: manufacturing date.
 
Additional Manufacturer Narrative
Updated g6, e1, added additional contact information.

Common Device Name
SYRINGE,10ML,PP/FG,RA,-,PKG
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP-NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key22898249
Report Number3015910259-2025-00061
Device Sequence Number5986865
Product Code OEQ
UDI-Device Identifier10193489066043
UDI-Public10193489066043
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number70095107
Device Lot Number0000132001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer08/27/2025
02/18/2026
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date09/10/2025
03/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown